| Model Number |
PV-20-50-HELIX |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the coil could not be released.No patient symptoms or further complications were reported as a result of this event.The device and any accessories were prepared as indicated in the ifu.No issues were identified during prep.The lesion/vessel site or location associated with this event is the distal mav left gluteus.It was noted the patient's vessel tortuosity was severe.There was no calcification.Artery diameter/lesion length was microvessels.Abnormalities reported in relation to anatomy was arteriovenous malformations.
Event or Problem Description
Additional information was received that the instant detacher was not used.There were 3 attempts made to detach the coil using the manual method.Prior to coil non-detachment, there were no issues encountered.No damage was observed to the pushwire after removal from the patient.
Additional Manufacturer Narrative